# SDR SWAA2024061386377

- Difficulty date: May 16, 2024
- Submitted: June 13, 2024
- Operation: Air carrier
- Aircraft: N929WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36631
- Aircraft time: 52,102 hours, 31,708 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FWD WET AREA PANEL 221CF WITH SEVERAL AREAS OF DELAMINATION ON TOP OF PANEL PN: 141A5810-9<[01] RECEIVED FLOOR PANEL 221CF P/N 141A5810-9 AND INSTALLED ON TASK CARD TTG8Q00SJK7C;[02] QUALITY CONTROL PERFORMED A REVIEW OF THIS FAULT. C/W AUDIT PER MPM 52.02.02.
